MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG SPRUNG RESERVOIR SET W/DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG SPRUNG RESERVOIR SET W/DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FV046T
Medical Device Problem Codes Device Damaged Prior to Use (2284); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 08/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
Limited information, no patient data available, product not yet at the manufacturer, suspected pre-operative complaint: when the ventricular catheter was cut with a cooper, a longitudinal crack was observed in the catheter.Another product was used.
 
Event or Problem Description
The device (part of #(b)(6) - ventricular catheter) was returned to the manufacturer for examination.
 
Additional Manufacturer Narrative
Investigation: visual inspection revealed that there were cut and tear marks on both parts of the ventricular catheter.They tend to be rough and uneven.The aforementioned longitudinal tear is also visible in the area of the tear marks.Based on the visual inspection, cut and tear marks were found on both parts of the ventricular catheter.The aforementioned longitudinal tear is visible in the area of the tear marks.At the time of return, the product is not in the original condition when it was shipped.Therefore, we are unable to explain how this damage occurred.The visual check during assembly and the final quality checks allow us to rule out a defect before shipment.No further actions are required as a result of the complaint.

Brand Name
SPRUNG RESERVOIR SET W/DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key20225140
Report Number3004721439-2024-00281
Device Sequence Number12572723
Product Code JXG
UDI-Device Identifier04041906131395
UDI-Public4041906131395
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV046T
Device Catalogue NumberFV046T
Device Lot Number20073217
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown